MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a pericardial effusion (pe) occurred and the procedure was cancelled.During a pulse field ablation procedure for an atrial fibrillation case, a versacross access solution kit was selected for use.The physician attempted transseptal puncture to the left atrium, however felt uncomfortable with the positioning but proceeded.After the transseptal was performed, there was a sudden drop in patient blood pressured noted.The intracardiac echocardiography (ice) images review began and a pe was noted.A pericardiocentesis was performed.The patient was admitted to hospital beyond standard of care.The device is not expected to be returned for analysis.The physician was aware that the puncture site was probably going to be too superior to what is recommended and proceeded.There is no reason to believe that the device malfunctioned and caused the effusion.The activated clotting time (act) was not at therapeutic levels because the physician does not administer the heparin until after the transseptal puncture has occurred and until the wire in the left atrium.There was no difficulty maneuvering the sheath.The location of the perforation could not be located with ice or with transthoracic echocardiogram (tte) once echo arrived.The patient was taken to the operating room (or) just as a precaution to treat perforation if located.The patient was stable upon transfer to the or.This was the patient second ablation for atrial fibrillation and had a prior cryo ablation with a prior transseptal puncture roughly a year ago.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20693909
Report Number2124215-2024-71788
Device Sequence Number18288669
Product Code DXF
UDI-Device Identifier00685447007432
UDI-Public00685447007432
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0022
Device Catalogue NumberVXSK0022
Device Lot Number0034747175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/15/2024
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown